# SDR QV1Y20180831001

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N788DP
- Make and model: Boeing 737790
- Aircraft serial: 29441
- Aircraft time: 7,836 hours, 2,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pivot
- Condition: Interference
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INCORPORATION OF AD2015-02-26 AND SUBSEQUENT SB-737-53-1244, IT WAS FOUND THAT AN ADDITIONAL PIVOT LINK HAS BEEN INSTALLED (DESIGNED BY BAY-SYS TECHNOLOGIES)AFTER THE AIRCRAFT OUTFTTING. THE FOLLOWING ENGINEERING INVESTIGATION ON THE AIRCRAFT CONFIGURATION HAS DETECTED A DAMAGE ON THE FLOOR BEAM TOP CHORD AT STA 520. THE CONCLUSION IS THE DAMAGE WAS CAUSED BY THE ADDITIONAL PIVOT LINK FORWARD LINKAGE TOUCHING THE BEAM DURING FLIGHT. THE DAMAGE HAS BEEN REWORKED I.A.W. SRM, HOWEVER REMAINS A POSSIBILITY THE PIVOT LINK WILL TOUCH AGAIN THE BEAM DURING NEXT FLIGHTS.
